# SDR LR7A2012100500403

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND LT INBD FLAP L/E LOWER SURFACE UNEVEN DUE TO CORROSION BETWEEN SPAR LOWER CAP AND LOWER SKIN.  TREATMENT ACCOMPLISHED IAW SMP 583 51-30 AND SMP 515-B 57-50-00, P4.  SKIN REPAIR ACCOMPLISHED IAW SMP 583, FIG 51-140-12.
